# SDR U30A200300002

- Difficulty date: January 9, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N265AV
- Make and model: Airbus A320-212
- Aircraft serial: 427
- Aircraft time: 33,364 hours, 13,227 cycles
- System (JASC): 2760 · Drag Control System
- Part: Computer
- Part number: 321000M03
- Part serial: 2599
- Condition: Intermittent
- Location: Zone 211
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION AFTER FLT 314 AT BWI, INTERROGATED CFDS & FOUND MESSAGE: "SEC 1 OR INPUT OF CAPT ROLL CTL SSTU 4CE1". CAATS RECOMMENDS REPLACEMENT OF SEC NR 1 (SPOILER AND ELEVATOR COMPUTER). REPLACED SEC NR 1 I/A/W AMM 27-94-34-000-001. PERFORMED OPS CK WITH NO DEFECT.    THIS SDR AMMENDED ON 2/25/2003 TO DOCUMENT ADDITIONAL MAINTENANCE ACTIVITY. THE # 1 SEC (P/N B372BAM0508, MFG BY THALES, S/N 5894 DID NOT CORRECT ORIGINAL DISCEPANCY. DUE TO REPEAT CFDS MESSAGE "SEC 1 OR INPUT OF CAPT ROLL CTL SSTU 4CE1", THE SSTU (SIDE STICK TRANSDUCER UNIT) 4CE1 WAS REPLACED I/A/W AMM TASK 27-92-41-000-002 AND OPERATIONALLY CHECKED I/A/W AMM 27-92-41-710-001. THE SSTU REPLACEMENT TOOK PLACE AT TAT 33661.8 AND TAC 13328 ON
